# SDR YENA20141020223

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 34,185 hours, 11,790 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT EMERGENCY EXIT FLOOR LIGHTING RED LIGHT AFT END OF AISLE IS INOPERATIVE.  IDENTIFIED LIGHT TO BE INSTALLED ON LAV D WALL.  REPAIRED WIRING IAW ESPM 20-43-00.  LIGHT OPS CHECK NORMAL.
